# SDR SWIA202157427

- Difficulty date: March 10, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FOUND CORRODED AT FS 349.00 AND INTERCOSTAL BELOW GALLEY SERVICE DOOR STRUCTURE BETWEEN STR20R AND STR19R     (C-CHECK RO 4/4/2021)    REPLACED ANGLE AT FS349 BETWEEN STR20R-19R WITH NEW ANGLE REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-31950 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY.
